×

zbMATH — the first resource for mathematics

Amarts: A class of asymptotic martingales. A: Discrete parameter. (English) Zbl 0336.60033

MSC:
60G05 Foundations of stochastic processes
60G99 Stochastic processes
60F15 Strong limit theorems
46G10 Vector-valued measures and integration
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Austin, D.G.; Edgar, G.A.; Ionescu Tulcea, A., Pointwise convergence in terms of expectations, Z. wahrscheinlichkeitstheorie gebiete, 30, 17-26, (1974) · Zbl 0276.60034
[2] Baxter, J.R., Pointwise in terms of weak convergence, (), 395-398 · Zbl 0329.60029
[3] Blackwell, D.; Dubins, L.E., A converse to the dominated convergence theorem, Illinois J. math., 7, 508-514, (1963) · Zbl 0146.37503
[4] Breiman, L., ()
[5] Chacon, R.V., A “stopped” proof of convergence, Advances in math., 14, 365-368, (1974) · Zbl 0308.60018
[6] Chacon, R.V.; Sucheston, L., On convergence of vector-valued asymptotic martingales, Z. wahrscheinlichkeitstheorie gebiete, 33, 55-59, (1975) · Zbl 0297.60005
[7] Chatterji, S.D., Martingale convergence and the Radon-Nikodym theorem, Math. scand., 22, 21-41, (1968) · Zbl 0175.14503
[8] Chow, Y.S.; Robbins, H.; Siegmund, D., ()
[9] Doob, J.L., ()
[10] Dunford, N.; Schwartz, J.T., ()
[11] Fisk, D.L., Quasi-martingales, Trans. amer. math. soc., 120, 369-389, (1965) · Zbl 0133.40303
[12] Hille, E., ()
[13] Huff, R.E., The Radon-Nikodym property for Banach spaces, (), (to appear) · Zbl 0336.46028
[14] Krickeberg, K., Stochastische konvergenz von semimartingalen, Math. Z., 66, 470-486, (1957) · Zbl 0083.27601
[15] Mertens, J.F., Théorie des processus stochastiques généraux; applications aux surmartingales, Z. wahrscheinlichkeitstheorie gebiete, 22, 45-68, (1972) · Zbl 0236.60033
[16] Meyer, P.A., ()
[17] Meyer, P.A., Le retournement du temps, d’après chung et Walsh, ()
[18] Neveu, J., ()
[19] Neveu, J., ()
[20] Orey, S., F-processes, (), 301-313 · Zbl 0201.49902
[21] Rao, K.M., Quasi-martingales, Math. scand., 24, 79-92, (1969) · Zbl 0193.45502
[22] Robbins, H.; Siegmund, D., A convergence theorem for non negative almost supermartingales and some applications, () · Zbl 0286.60025
[23] Stegall, C., The Radon-Nikodym property in conjugate Banach spaces, Trans. amer. math. soc., 206, 213-223, (1975) · Zbl 0318.46056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.